• question-icon

    What causes severe fatigue after taking Cialis?

default
Posted on Mon, 24 Jul 2017 in Urinary and Bladder Problems
Question: I took 2.5 mg of Cialis for 2 days and had to stop. By the 2nd day I was to fatigued I fell asleep 3 times. I've become very sensitive to these medications with age. Is this common?
doctor
Answered by Dr. P. T. Patil 55 minutes later
Brief Answer:
These side effects usually wane away after a week ,

Detailed Answer:
Hello
Thanks for query .

I have gone through our previous discussion on your problem and use of Cialis .

At the outset I would like to emphasize that all the drugs that are being commonly prescribed for ED have side effects that you are experiencing now, initially for few days however these side effects wane away as your body gets adjusted to these drug which normally takes a week.

I would still suggest you not to stop Cialis 2.5 mg and wait and watch for a week .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10182 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Cialis

doctor1 MD

Hi, my boyfriend has type 2 diabetes and is suffering with ED..He is resistant and I think fearful to see a urologist. He has tried Cialis, which...

doctor1 MD

Just wondering...... I use the 10mg dose of cialis at this time. Thinking about the daily dose? Would I still need an extra tablet before sex? In...

doctor1 MD

I am a healthy 27 year old male, and have recently noticed a slight difficulty getting or maintaining a full erection. I am in great shape, but...

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two...

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The...

doctor1 MD

hi my Dr gave me sildenafil 20 mg to help with my ED, but I see its given normally for high blood pressure , i already take several meds for blood...

doctor1 MD

Hi. I would like to know what would be the best natural things (such as food etc) as well as medications to increase male libido? Also what would...

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2